RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 195, Number 2, Pages 190–196 (Mi tmf9390)  

Absence of global solutions of a mixed problem for a Schrödinger-type nonlinear evolution equation

Sh. M. Nasibov

Institute of Applied Mathematics, Baku State University, Baku State University, Baku, Azerbaijan

Abstract: We study the problem of the absence of global solutions of the first mixed problem for one nonlinear evolution equation of Schrödinger type. We prove that global solutions of the studied problem are absent for "sufficiently large" values of the initial data.

Keywords: evolution equation, nonlinear evolution Schrödinger equation, global solution, absence of global solution.

DOI: https://doi.org/10.4213/tmf9390

Full text: PDF file (373 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 195:2, 658–664

Bibliographic databases:

Document Type: Article
Received: 25.04.2017

Citation: Sh. M. Nasibov, “Absence of global solutions of a mixed problem for a Schrödinger-type nonlinear evolution equation”, TMF, 195:2 (2018), 190–196; Theoret. and Math. Phys., 195:2 (2018), 658–664

Citation in format AMSBIB
\Bibitem{Nas18}
\by Sh.~M.~Nasibov
\paper Absence of global solutions of a~mixed problem for a~Schr\"odinger-type nonlinear evolution equation
\jour TMF
\yr 2018
\vol 195
\issue 2
\pages 190--196
\mathnet{http://mi.mathnet.ru/tmf9390}
\crossref{https://doi.org/10.4213/tmf9390}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...195..658N}
\elib{http://elibrary.ru/item.asp?id=32823068}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 195
\issue 2
\pages 658--664
\crossref{https://doi.org/10.1134/S0040577918050021}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000434491300002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048269251}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9390
  • https://doi.org/10.4213/tmf9390
  • http://mi.mathnet.ru/eng/tmf/v195/i2/p190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:95
    References:11
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019